Title: A revised adaptive fuzzy sliding mode controller for robotic manipulators

Authors: Xiaosong Lu, Howard M. Schwartz

Addresses: Department of Systems and Computer Engineering, Carleton University, 1125 Colonel By Drive, Ottawa, Ontario, Canada. ' Department of Systems and Computer Engineering, Carleton University, 1125 Colonel By Drive, Ottawa, Ontario, Canada

Abstract: In this paper, we revise an adaptive fuzzy sliding mode control algorithm applied to a robotic manipulator. Lyapunov stability of the overall system for the revised algorithm is proven. Simulation of a two degree of freedom manipulator is used to demonstrate the method. A discussion of the proof of Lyapunov stability for different algorithms is presented.

Keywords: adaptive control; sliding mode control; fuzzy control; robotic manipulators; robot control; simulation.

DOI: 10.1504/IJMIC.2008.021090

International Journal of Modelling, Identification and Control, 2008 Vol.4 No.2, pp.127 - 133

Available online: 03 Nov 2008 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article